# SDR A6WA2020031647226

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 45,012 hours, 43,457 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22858221806
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT THRUST REVERSER CAUTION IN FLIGHT - AIR RETURN  "AIRCRAFT REMOVED FROM SERVICE"  REF WORK ORDER 293027 FOR R/R OF STOW SWITCH AND OPS TEST ON WORK CARDS 15-THROUGH 19. REMOVED PLACARD, REMOVED FROM MEL
